# SDR FDEA201607072314

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA3816502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACM COMPARTMENT AT STA 595, LONG 44L INTERCOSTAL HAS CRACK PROPAGATING FROM REPAIR DOUBLER.  R & R WEB ACA 3816-503 IAW SRM 51-33-01, VOL II.
